# SDR 06FDEA0573

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 39,743 hours, 26,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUS REPAIR INSTALLED AT STA 1183, STR 24L WAS NOT ACCOMPLISHED IAW FAA APPROVED DATA.  REMOVED EXISTING REPAIR AND ACCOMPLISHED REPAIR IAW SRM 53-30-3 FIG 3A, REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
